# SDR SWIA2021091361037

- Difficulty date: July 9, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 313
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS313.56 BETWEEN DD4 AND DD5 HAS MULTIPLE AREAS OF CORROSION      (C-CHECK RO 9/8/2021)   REMOVED & REPLACED WITH NEW FRAME AT FS313.56 BETWEEN DD4 AND DD5 THAT HAD MULTIPLE AREAS OF CORROSION  REF CRJ-900 SRM 51-42-06-001-001-A01 AND BOMBARDIER DWG#601R31702 REV -N.COMPLIED WITH 51-900-1002-SKY. PRESSURE LEAK CHECK GOOD.
